TMarie143 103 Views
Joined: Nov 9, '17;
Posts: 2 (0% Liked)
I don't know about the supposed side effects but I've worked in a pedi Urgent Care for over 10 years and we mix Atrovent and Albuterol and administer in the same neb treatment.
I am currently in a pediatric med-surg class and my professor is an ER nurse. She told us that for an emergent pediatric asthma patient, a dose of Albuterol is given and then Ipratropium. However, only one dose of Ipratropium can be given and then Albuterol is administered again. Why is this?
The only thing I am finding is the medications have the potential to cause paradoxial bronchospasms and hypoglecmia. I feel this is more of a side effect of the two medications as opposed to a potential interaction between the two medications.
I was hoping someone knew why only one dose of Ipratropium can be administered after Albuterol.
Thank you so much for the help!
Advertise With Us